| Model Number |
SC-4316 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Bacterial Infection (1735); Fluid Discharge (2686)
| Date of Event |
07/16/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Additional suspect medical device components involved in the event: product family: scs-linear leads upn: m365sc2218500 model: sc-2218-50 serial: (b)(6) batch: 7143730/7146264.
Event or Problem Description
It was reported that the patients mid back anchor incision site had some drainage.The patient underwent an explant procedure and was doing well postoperatively.The patient was placed on antibiotics and the explanted devices were not returned.